# SDR HEEA966413

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 706A39821064
- Condition: Torn
- Location: Sky Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL TORN. REPLACED WITH SERVICEABLE SEAL.
